# SDR USAA000711

- Difficulty date: May 15, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 48,107 hours
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-1, BEAM WEB HAD 2 EACH .75 INCH CRACKS, BL ZERO, STA 706 TO STA 713, WL 203 BEAM WEB.  INSTALLED DOUBLER PER EA 67224.  (X)
